MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 2013

[Minocycline-induced autoimmune hepatitis].

Aldenhoven Mieke, van Enk J Gert, Avis Wim A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Drug-induced autoimmune hepatitis is an acute and potentially severe side effect, particularly often reported after the long-term use of minocycline. The condition's characteristic biochemical findings are highly elevated transaminase levels, only mildly increased markers of cholestasis and bilirubin levels, an elevated IgG concentration and a high antinuclear antibody (ANA) titre.

CASE DESCRIPTION: A 14-year-old girl developed autoimmune hepatitis due to the long-term use of minocycline for acne vulgaris. She presented with icterus and very high transaminase levels. The patient made a full recovery after the medication was discontinued.

CONCLUSION

This type of autoimmune hepatitis can be differentiated from 'classic' autoimmune hepatitis by the patient's quick recovery after stopping the inducing drug and no relapse of the condition after the discontinuation of glucocorticoid therapy.

Для цитирования: Aldenhoven Mieke, van Enk J Gert, Avis Wim A. [Minocycline-induced autoimmune hepatitis].. Nederlands tijdschrift voor geneeskunde. 2013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.